On Besov-Hardy-Sobolev spaces of analytic functions in the unit disc

Patrick Oswald

Czechoslovak Mathematical Journal (1983)

  • Volume: 33, Issue: 3, page 408-426
  • ISSN: 0011-4642

How to cite

top

Oswald, Patrick. "On Besov-Hardy-Sobolev spaces of analytic functions in the unit disc." Czechoslovak Mathematical Journal 33.3 (1983): 408-426. <http://eudml.org/doc/13395>.

@article{Oswald1983,
author = {Oswald, Patrick},
journal = {Czechoslovak Mathematical Journal},
keywords = {spaces of Besov-Hardy-Sobolev type; periodic distributions of power series type; decompositions of the power series; equivalent quasinorms},
language = {eng},
number = {3},
pages = {408-426},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On Besov-Hardy-Sobolev spaces of analytic functions in the unit disc},
url = {http://eudml.org/doc/13395},
volume = {33},
year = {1983},
}

TY - JOUR
AU - Oswald, Patrick
TI - On Besov-Hardy-Sobolev spaces of analytic functions in the unit disc
JO - Czechoslovak Mathematical Journal
PY - 1983
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 33
IS - 3
SP - 408
EP - 426
LA - eng
KW - spaces of Besov-Hardy-Sobolev type; periodic distributions of power series type; decompositions of the power series; equivalent quasinorms
UR - http://eudml.org/doc/13395
ER -

References

top
  1. R. E. Edwards G. I. Gaudry, Littlewood-Paley and multiplier theory, Springer, Berlin-Heidelberg-New York, 1977. (1977) MR0618663
  2. С. Fefferman E. M. Stein, 10.2307/2373450, Amer. J. Math., 93 (1971), 107- 115. (1971) MR0284802DOI10.2307/2373450
  3. С. Fefferman E. M. Stein, H p spaces of several variables, Acta Math., 129 (1972), 136- 193. (1972) MR0447953
  4. T. M. Flett, 10.1112/plms/s3-7.1.113, Proc. Lond. Math. Soc., 7 (1957), 113-141. (1957) Zbl0109.04402MR0086912DOI10.1112/plms/s3-7.1.113
  5. T. M. Flett, Mean values of power series, Рас. J. Math., 25 (1968), 463 - 494. (1968) Zbl0162.10002MR0229807
  6. T. M. Flett, 10.1016/0022-247X(72)90230-2, J. Math. Anal. Appl., 39 (1972), 125-158. (1972) Zbl0253.46084MR0313779DOI10.1016/0022-247X(72)90230-2
  7. V. I. Ivanov, Direct and inverse theorems of approximation theory in the metric L p for 0 < p < 1 , Mat. Zametki, 18 (1975), 641 - 658 (in Russian). (1975) MR0412710
  8. S. M. Nikolskij, Approximation of functions of several variables and imbedding theorems, Nauka, Moskva, 1977 (in Russian). (1977) MR0506247
  9. P. Oswald, Approximation by splines in the metric L p , 0 < p < 1 , Math. Nachr., 94 (1980), 69-96 (in Russian). (1980) MR0582521
  10. J. Peetre, New thoughts on Besov spaces, Duke Univ. Math. Ser., Durham, 1976. (1976) Zbl0356.46038MR0461123
  11. J. L. Rubio de Francia, Vector valued inequalities for Fourier series, Proc. Amer. Math. Soc., 78 (1980), 525-528. (1980) MR0556625
  12. H.-J. Schmeisser W. Sickel, 10.1007/BF02073772, Anal. Math., 8 (1982), 57-70. (1982) MR0662704DOI10.1007/BF02073772
  13. E. M. Stein, 10.2307/1970157, Ann. Math., 68 (1958), 584-603. (1958) Zbl0085.05602MR0100197DOI10.2307/1970157
  14. E. M. Stein, Singular integrals and differentiability properties of functions, Princ. Univ. Press, Princeton, 1970. (1970) Zbl0207.13501MR0290095
  15. E. M. Stein G. Weiss, Introduction to Fourier analysis in Euclidean spaces, Princ. Univ. Press, Princeton, 1971. (1971) MR0304972
  16. E. A. Storoženko, Approximation of functions of the class H p , 0 < p < 1 , Mat. Sbornik, 105 (147) (1978), 601-621 (in Russian). (1978) MR0496597
  17. E. A. Storoženko, On theorems of Jackson type for H p , 0 < p < 1 , Izv. Akad. Nauk SSSR, Ser. mat., 44 (1980), 948-962 (in Russian). (1980) MR0587344
  18. E. A. Storoženko V. G. Krotov P. Oswald, Direct and inverse theorems of Jackson type in the spaces L p , 0 < p < 1 , Mat. Sbornik, 98 (140) (1975), 395-415 (in Russian). (1975) MR0402384
  19. M. H. Taibleson, On the theory of Lipschitz spaces of distributions on Euclidean n -space I, II, J. Math. Mech., 13 (1964), 407-479; 14 (1965), 821-839. (1964) 
  20. W. Trebels, Multipliers for ( C , α ) -bounded Fourier expansions in Banach spaces and approximation theory, Lect. Notes Math., 329, Springer, Berlin-Heidelberg-New York, 1973. (1973) MR0510852
  21. H. Triebel, Interpolation theory, function spaces, differential operators, Deut. Verl. Wiss., Berlin, 1978. (1978) Zbl0387.46033MR0500580
  22. H. Triebel, Fourier analysis and function spaces, Teubner-Texte Math., Teubner, Leipzig, 1977. (1977) Zbl0345.42003MR0493311
  23. H. Triebel, Spaces of Besov-Hardy-Sobolev type, Teubner-Texte Math., Teubner, Leipzig, 1978. (1978) Zbl0408.46024MR0581907
  24. H. Triebel, Periodic spaces of Besov-Hardy-Sobolev type and related maximal functions for trigonometrical polynomials, Forschungsergebnisse FSU Jena, N/80/11, 1980. (1980) 
  25. A. Zygmund, Trigonometric series, vol. 1, 2, Cambr. Univ. Press, Cambridge, 1959. (1959) Zbl0085.05601MR0107776

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.